Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Reddish discharge after taking treatment with hucog for having baby. What is the prevention ?

hello sir,I am 28 yrs old. We are trying for baby.My follicle test is done and my Dr.given me injection hucog for rupturing and it ruptured.My Dr.advised me to have relation and to take Susten200 for 15 days.We had relation on that day but dont had relation for next 2 days i.e. y day and day before and also missed the tablet y day evening .Today I am having discharge which is somewhat reddish.Plz advice me.
Asked On : Fri, 2 Sep 2011
Answers:  2 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

welcome to healthcare magic forum
be relax
what is your last menstruation date?
tab you are taking is hormonal and must be taken daily on regular basis
what you have is withdrawal bleeding ,common after stop the medicine
noe you need to start it again
better to consult your doctor and discuss about it

i hope i answered your question
Answered: Fri, 2 Sep 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
okay ,than it is withdrawal bleeding due to drug only
be relax ,it is common and expected .
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor